# SDR LR7A2025081503777

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,786 hours, 35,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60025
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS93 LOWER BULKHEAD WEB CRACKED . / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 0043.
